# SDR CA110805003

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 6299210200
- Condition: Loose
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT WAS DISPATCHED UNDER MEL FOR BLEED NR2 INOP AT APPROX FL220 THE ACFT DEVELOPED A BLEED NR 1 LEAK. THE FLIGHT REDUCED THE FLIGHT LEVEL AND RETURNED AND LANDED APPROX 1500K OVERWEIGHT.  SOON AFTER ENCOUNTERING ICE COND IN CLIMB THRU FL200 EICAS BLEED NR 1 LEAK FOLLOWED BY WING A-I FAIL. CABIN BEGAN SLOW DEPRESSURIZATION. QRH ACTIONED WING A-I FAIL CLEARED AS DID BLEED NR 1 LEAK BUT VALVES STAYED CLOSED DEFECT RECTIFICATION: FOUND LT WING ANTI-ICE VALVE CLAMPS LOOSE.  RETORQUED ANTI-ICE VALVE CLAMPS IAW AMM 30-11-01-04 LEAK CHECKED SERV.
